# SDR CA091224001

- Difficulty date: December 24, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Boeing 727247
- Aircraft time: 67,600 hours
- Engine: Pwa JT8D15
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

(CAN) DISCREPANCY: AT FL 37.0 VERY LOUD CRACKING NOISE FROM VICINITY OF F/O NR 3 WINDOW DESCENT TO 10,000 AND DEPRESSURIZED AIRCRAFT.   MX NOTE: AS PER CREW COMMENTS AIRCRAFT DID NOT LOOSE CABIN PRESSURE DUE TO THIS INCIDENT AND AS A PRECAUTIONARY MEASURE AIRCRAFT WAS DESCENDED TO 10,000 FEET AND DEPRESSURIZED.   RECTIFICATION:   THE R2, 3, 4  AND 5 WINDOWS INSPECTED - NO DEFECTS NOTED THE FUSELAGE STRUCTURE INSPECTED.  NO DEFECTS NOTED NOSE WHEEL STRUCTURE INSPECTED.  NO DEFECTS NOTED R2 WINDOW OPERATION CHECKED.  NO DEFECTS NOTED, R3 WINDOW BOLTS RE-TORQUED - 1/4 TURN REQUIRED TO RE-TIGHTENED SOME BOLTS NOSE WHEEL WELL PANEL BOLTS RETORQUED.  ALL BOLTS FOUND TIGHT.  AIRCRAFT IS SERVICEABLE. (TC NR 20091224001)
